# SDR FDEA201207032461

- Difficulty date: July 3, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 37,613 hours, 31,498 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5378184020000
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLOORBEAM MISREPAIRED.  REPAIRED IAW EA 6-5310-161396 COMPLING WITH PART 1 OF EA AND RDAS REF 70563824/003/2012 ISSUE A.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
